CSpace

Browse/Search Results:  1-10 of 19 Help

Selected(0)Clear Items/Page:    Sort:
Global entropy solutions to multi-dimensional isentropic gas dynamics with spherical symmetry 期刊论文
NONLINEARITY, 2019, 卷号: 32, 期号: 11, 页码: 4505-4523
Authors:  Huang, Feimin;  Li, Tianhong;  Yuan, Difan
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
isentropic gas  compensated compactness  uniform estimate  
GLOBAL ENTROPY SOLUTIONS TO THE GAS FLOW IN GENERAL NOZZLE 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2019, 卷号: 51, 期号: 4, 页码: 3276-3297
Authors:  Cao, Wentao;  Huang, Feimin;  Yuan, Difan
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
isentropic gas flow  isothermal gas flow  compensated compactness  uniform estimate  independent of time  
Large time behavior of entropy solutions to one-dimensional unipolar hydrodynamic model for semiconductor devices 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2018, 卷号: 69, 期号: 3, 页码: 12
Authors:  Huang, Feimin;  Li, Tianhong;  Yu, Huimin;  Yuan, Difan
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
Isentropic Euler-Poisson equations  Compensated compactness  Entropy solution  Vanishing viscosity  Large time behavior  
GLOBAL ENTROPY SOLUTIONS TO AN INHOMOGENEOUS ISENTROPIC COMPRESSIBLE EULER SYSTEM 期刊论文
ACTA MATHEMATICA SCIENTIA, 2016, 卷号: 36, 期号: 4, 页码: 1215-1224
Authors:  Cao, Wentao;  Huang, Feimin;  Li, Tianhong
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Isentropic  compressible Euler equations  compensated compactness  uniform estimate  maximum principle  
ISOMETRIC IMMERSION OF SURFACE WITH NEGATIVE GAUSS CURVATURE AND THE LAX-FRIEDRICHS SCHEME 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2016, 卷号: 48, 期号: 3, 页码: 2227-2249
Authors:  Cao, Wentao;  Huang, Feimin;  Wang, Dehua
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
isometric immersion  Gauss-Codazzi equations  Lax-Friedrichs scheme  L-infinity large solution  uniform estimate  compensated compactness  
Isometric Immersions of Surfaces with Two Classes of Metrics and Negative Gauss Curvature 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2015, 卷号: 218, 期号: 3, 页码: 1431-1457
Authors:  Cao, Wentao;  Huang, Feimin;  Wang, Dehua
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Weak Continuity and Compactness for Nonlinear Partial Differential Equations 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2015, 卷号: 36, 期号: 5, 页码: 715-736
Authors:  Chen, Gui-Qiang G.
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Weak continuity  Compensated compactness  Nonlinear partial differential equations  Euler equations  Gauss-Codazzi-Ricci system  
ON MULTI-DIMENSIONAL SONIC-SUBSONIC FLOW 期刊论文
ACTA MATHEMATICA SCIENTIA, 2011, 卷号: 31, 期号: 6, 页码: 2131-2140
Authors:  Huang Feimin;  Wang Tianyi;  Wang Yong
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
multi-dimension  sonic-subsonic flow  steady irrotational flow  compensated compactness  
Weak solutions to isothermal hydrodynamic model for semiconductor devices 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2009, 卷号: 247, 期号: 11, 页码: 3070-3099
Authors:  Huang, Feimin;  Li, Tianhong;  Yu, Huimin
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Isothermal Euler-Poisson equations  Entropy  Compensated compactness  Semiconductor  
Asymptotic behavior of the solutions to the damped compressible Euler equations with vacuum 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2006, 卷号: 220, 期号: 1, 页码: 207-233
Authors:  Huang, FM;  Pan, RH
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
compressible enter equations  porous medium  asymptotic behavior  damping mechanism  compensated compactness